MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys troponin t hs stat results for 2 patient samples on a cobas e 411 analyzer (disk system).Sample 1 had an initial result of 17.51 pg/ml.The repeat result was 525.4 pg/ml.The repeat result was deemed correct.Sample 2 had an initial result of 14.18 pg/ml with flag.The sample was repeated twice and the results were 5.51 pg/ml and 4.62 pg/ml.The result of 5.51 pg/ml was deemed correct.
 
Additional Manufacturer Narrative
The reagent lot number is 869586 and the expiration date is 31-aug-2026.The qc recovery data provided was within specification.The field service engineer (fse) replaced cables, the sample and reagent probes, sipper probes, and the liquid detection card.An instrument check was performed successfully.The service maintenance actions performed by the fse resolved the issue.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25135858
Report Number1823260-2026-01838
Device Sequence Number9453337
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown